Alert archive / New Mexico / Red Flag Warnings in 2008

Red Flag Warning 23, NWS Albuquerque, NM

March 30, 2008Harding County, San Miguel County, Union County, New Mexico

NWS Albuquerque, NM issued this red flag warning at Mar 30, 2008, 7:23 AM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Mar 30, 2008, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 30, 2008, 7:23 AM MDT (13:23 UTC)
In effect from
Mar 30, 2008, 1:00 PM MDT
Expired
Mar 30, 2008, 8:00 PM MDT
In force
7 hr
Issued by
NWS Albuquerque, NM

Counties Harding County, NM, San Miguel County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 13:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 1.4 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2008-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2008-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2119 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KABQ 301323
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
723 AM MDT SUN MAR 30 2008

...RED FLAG WARNING IN EFFECT THIS AFTERNOON THROUGH EARLY THIS
EVENING FOR MUCH OF THE EASTERN PLAINS FOR STRONG WINDS AND LOW
HUMIDITIES...

.THE COMBINATION OF GUSTY SOUTHWEST WINDS AND LOW RELATIVE 
HUMIDITIES WILL RESULT IN WIDESPREAD CRITICAL FIRE WEATHER
CONDITIONS THIS AFTERNOON INTO EARLY THIS EVENING OVER THE
NORTHEAST AND EAST CENTRAL PLAINS...NORTHEAST HIGHLANDS AND
CENTRAL HIGH PLAINS. LOCATIONS ACROSS THE NORTHWEST AND WEST
CENTRAL HIGHLANDS AS WELL AS THE MIDDLE RIO GRANDE VALLEY MAY
EXPERIENCE ONE TO TWO HOURS OF CRITICAL FIRE WEATHER CONDITIONS
THIS AFTERNOON.

NMZ103-104-107-108-302130-
/O.UPG.KABQ.FW.A.0020.080330T1800Z-080331T0100Z/
/O.NEW.KABQ.FW.W.0023.080330T1900Z-080331T0200Z/
/O.NEW.KABQ.FW.A.0021.080331T1800Z-080401T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
723 AM MDT SUN MAR 30 2008

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
MDT THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT
THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR THIS AFTERNOON AND EARLY THIS EVENING...AND AGAIN MONDAY 
AFTERNOON AND EARLY EVENING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

40
2 follow-up statements
000 
WWUS85 KABQ 302109
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
309 PM MDT SUN MAR 30 2008

...RED FLAG WARNING IN EFFECT THROUGH EARLY THIS EVENING FOR MUCH
OF THE EASTERN PLAINS REGION FOR WINDS AND LOW HUMIDITIES...

...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON AND EVENING FOR 
MUCH OF THE EASTERN PLAINS REGION AGAIN FOR WINDS AND HUMIDITIES...

.THE COMBINATION OF GUSTY SOUTHWEST WINDS AND LOW RELATIVE
HUMIDITIES WILL RESULT IN WIDESPREAD CRITICAL FIRE WEATHER
CONDITIONS INTO EARLY THIS EVENING OVER THE NORTHEAST AND EAST
CENTRAL PLAINS...NORTHEAST HIGHLANDS AND CENTRAL HIGH PLAINS.
SIMILAR CONDITIONS LIKELY FOR SAME AREAS AGAIN MONDAY AFTERNOON
AND EVENING WITH WIND A LITTLE STRONGER THAN TODAY.

NMZ103-104-107-108-310200-
/O.CON.KABQ.FW.W.0023.000000T0000Z-080331T0200Z/
/O.CON.KABQ.FW.A.0021.080331T1800Z-080401T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
309 PM MDT SUN MAR 30 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR THIS AFTERNOON AND EARLY THIS EVENING...AND AGAIN MONDAY
AFTERNOON AND EARLY EVENING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KABQ 310145
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
745 PM MDT SUN MAR 30 2008

...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON AND EVENING FOR
MUCH OF THE EASTERN PLAINS REGION AGAIN FOR WINDS AND HUMIDITIES...

.THE COMBINATION OF GUSTY WEST WINDS AND LOW RELATIVE HUMIDITIES
MAY RESULT IN WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS MONDAY
AFTERNOON INTO MONDAY EVENING OVER THE NORTHEAST AND EAST CENTRAL
PLAINS...NORTHEAST HIGHLANDS AND CENTRAL HIGH PLAINS.

NMZ103-104-107-108-311400-
/O.EXP.KABQ.FW.W.0023.000000T0000Z-080331T0200Z/
/O.CON.KABQ.FW.A.0021.080331T1800Z-080401T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
745 PM MDT SUN MAR 30 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...
...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR MONDAY AFTERNOON INTO MONDAY EVENING.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

GUYER

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 30, 2:47 AM MDT, 4 hours 36 minutes earlier.

Area forecast discussion, Mar 30, 2:47 AM MDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
247 AM MDT SUN MAR 30 2008

.DISCUSSION...
CURRENTLY...LONG WAVE TROUGH ALOFT EXTENDING FROM NORTHERN ALBERTA
IN NORTHWEST CANADA SOUTHWARD TO SOUTHERN CALIFORNIA COAST BACKING
WINDS GRADUALLY TO SOUTHWEST ACROSS NEW MEXICO THIS MORNING...AS
JET STREAK AT 300 MB PUSHES LEFT EXIT REGION TOWARD THE FOUR
CORNERS. AT THE SURFACE...TROUGH EXTENDS FROM SOUTHERN NEVADA TO
WESTERN KANSAS. DRY LINE JUST OVER THE TEXAS LINE SEPARATES
DEWPOINTS IN THE LOW 20S IN NEW MEXICO FROM 30S AND 40S OVER THE
TEXAS PANHANDLE. BEST DYNAMICS AND CLOUD COVER REMAINING NORTH OF
THE STATE THIS MORNING ALONG COLD FRONT...AND THESE WILL GRADUALLY
SAG SOUTHWARD TO CLIP NORTHERN TIER OF THE STATE DURING THE AFTERNOON.

MODELS...IN REASONABLE AGREEMENT THROUGH THE INTERMEDIATE TERM IN
SWINGING TROUGH ALOFT EASTWARD ALONG NORTHERN BORDER OF NEW MEXICO
THROUGH NEXT 48 HOURS. UPSTREAM...SHORTWAVE NEAR THE ALASKA
PENINSULA WILL DIG RAPIDLY TO CLOSED LOW OFF THE CENTRAL
CALIFORNIA COAST LATE TUESDAY...AND THIS FEATURE WILL MAKE
AGONIZINGLY SLOW EASTWARD TURN TO ARRIVE NEAR THE FOUR CORNERS ON
WEDNESDAY AFTERNOON. MOST ENERGY SLATED TO REMAIN NORTH OF THE
STATE...BUT NORTHERN TIER WILL RECEIVE ANOTHER CLIP AS WAVE SHEARS
EAST TO THE CENTRAL PLAINS. NEXT INBOUND ALASKAN SYSTEM WILL COIL
UP OVER THE EASTERN PACIFIC OFF NORTHERN CALIFORNIA BY THURSDAY
MORNING WITH PLANS FOR AN EASTWARD SHEAR TOWARD NEW MEXICO
ARRIVING IN TIME FOR THE LAST HALF OF THE WEEKEND.

SHORT TERM...TODAY AND TONIGHT...DEEPENING SURFACE LOW OVER
NORTHERN HALF OF NEW MEXICO COMBINED WITH INCREASING SOUTHWEST
WINDS ALOFT WILL SET STAGE FOR GUSTY DAY TODAY...ESPECIALLY OVER
WEST CENTRAL AND SOUTHWEST MOUNTAINS...AND DOWNWIND OF THE CENTRAL
MOUNTAIN CHAIN. MINIMUM HUMIDITIES FALLING WELL INTO THE SINGLE
DIGITS WILL PRODUCE DANGEROUS FIRE WEATHER CONDITIONS THIS
AFTERNOON...AND WILL HOIST RED FLAG WARNING FROM THE
GALLINAS...MANZANO...AND SANDIA MOUNTAINS EASTWARD TO THE TEXAS
BORDER...AND FOR THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS.
RECOVERIES TO NEAR 20 PERCENT BY MID EVENING WILL EASE THE FIRE
WEATHER DANGER FOR THE DAY TODAY. AS JET STREAK ALOFT NOSES LEFT
EXIT REGION INTO THE FOUR CORNERS...ISOLATED HIGH BASED
THUNDERSTORMS ARE POSSIBLE...AND THESE WILL PRODUCE LITTLE
RAINFALL AT THE SURFACE. FURTHER EAST...DEVELOPING SHOWERS OVER
THE HIGHER COUNTRY NEAR THE COLORADO BORDER WILL CHANGE OVER TO
SNOW WITH MODEST ACCUMULATIONS OF AN INCH OR TWO THROUGH THE
OVERNIGHT TONIGHT AS SURFACE LOW SHIFTS EASTWARD ACROSS THE TEXAS
PANHANDLE. TEMPERATURES STILL RUNNING WELL ABOVE NORMAL FOR THE
END OF MARCH.

LONG TERM...MONDAY THROUGH WEDNESDAY...SHORTWAVE CLIPPING
NORTHERN TIER ON MONDAY WILL VEER FLOW ALOFT TO WEST DURING THE
DAY...WITH CONTINUED MAINTENANCE OF SURFACE LOW OVER THE TEXAS
PANHANDLE SETTING STATE FOR ANOTHER GUSTY DAY ON MONDAY WITH
CRITICAL FIRE WEATHER CONDITIONS REDEVELOPING OVER MANY OF THE
SAME SPOTS AS SUNDAY...AND YET ANOTHER FIRE WEATHER WATCH HAS BEEN
SET FOR THE DAY ON MONDAY. COLD FRONT SAGGING SOUTHWARD AS TROUGH
SHOOTS BY WILL HELP COOL OFF TEMPERATURES SLIGHTLY OVERNIGHT.

INTO TUESDAY...HIGH PRESSURE BUILDING OVER COLORADO AS SURFACE LOW
SHIFTS TO SOUTH TEXAS WILL HELP VEER LOW LEVEL WINDS TO NORTHERLY
DURING THE DAY...AND REDUCED WIND SPEEDS AND COOL FRONT SAGGING
ACROSS THE EASTERN FOURTH OF THE STATE WILL LIMIT CRITICAL FIRE
WEATHER CONDITIONS AS A LITTLE MOISTURE WILL WORK INTO THE EASTERN
HALF OF THE STATE. BROAD RIDGING IN ADVANCE OF INBOUND PACIFIC
SYSTEM WILL KEEP SKIES MOSTLY SUNNY WITH CONTINUED DRYING TREND.

INTO WEDNESDAY...CALIFORNIA TROUGH ADVANCING TO THE FOUR CORNERS
LATE IN THE DAY...AS SURFACE LOW DEEPENS OVER SOUTHEAST COLORADO.
SOUTHWEST FLOW THROUGH THE ATMOSPHERE WILL SET UP ANOTHER BLUSTERY
DAY...AND RIPPLE IN FLOW COMBINED WITH SURFACE MOISTURE CONVERGENCE
COULD BE GOOD FOR SOME THUNDERSTORMS ALONG THE TEXAS BORDER ON
WEDNESDAY AFTERNOON. MORE SUBSTANTIAL CLOUDS AND SHOWERS WILL
SWING OVER NORTHERN HALF OF THE FORECAST AREA OVERNIGHT WEDNESDAY
WITH ANOTHER SHOT OF HIGH PEAK SNOW FOR THE NORTHWEST MOUNTAINS
AND RAIN ELSEWHERE.

SHY

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL NEARLY ALL AREAS NEXT 24 HOURS. LOW
CIGS EXPECTED TO STAY JUST SOUTH AND EAST OF KROW AND KTCC
SITES...AFFECTING EASTERN CHAVES COUNTY AND ROOSEVELT AND CURRY
COUNTIES THROUGH MID MORNING. GUSTY WINDS AGAIN FOR THIS
AFTERNOON AND EARLY EVENING ACROSS A GOOD PORTION OF FORECAST
AREA...HIGHEST IN AREAS TO EAST OF THE CENTRAL MOUNTAIN CHAIN.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. CHJ

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  68  40  60  30 /  10  40  10   0
GALLUP..........................  66  35  58  24 /   0   5   0   0
GRANTS..........................  68  34  61  23 /   0   0   0   0
GLENWOOD........................  74  37  70  30 /   0   5   0   0
CHAMA...........................  57  28  50  22 /  10  40  30   0
LOS ALAMOS......................  62  36  56  30 /   0  10   5   0
RED RIVER.......................  54  29  47  23 /   0  10   5   0
TAOS............................  64  35  54  25 /   0  10  10   0
SANTA FE........................  68  36  59  28 /   0   5   0   0
SANTA FE AIRPORT................  70  37  61  29 /   0   5   0   0
ESPANOLA........................  72  39  66  32 /   0  10   5   0
ALBUQUERQUE HEIGHTS.............  72  44  67  38 /   0   0   0   0
ALBUQUERQUE VALLEY..............  74  35  69  30 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  70  43  66  36 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  73  42  67  36 /   0   0   0   0
SOCORRO.........................  78  44  74  35 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  64  38  58  30 /   0   0   0   0
MORIARTY/ESTANCIA...............  71  38  62  32 /   0   0   0   0
CARRIZOZO.......................  75  43  70  37 /   0   0   0   0
RUIDOSO.........................  67  41  61  34 /   0   0   0   0
RATON...........................  71  33  64  25 /   0   5   0   0
LAS VEGAS.......................  69  39  63  27 /   0   5   0   0
ROY.............................  70  40  65  30 /   0   0   0   0
CLAYTON.........................  73  42  68  32 /   0   0   0   0
SANTA ROSA......................  81  44  73  35 /   0   0   0   0
TUCUMCARI.......................  83  47  76  36 /   0   0   0   0
FORT SUMNER.....................  81  46  77  39 /   0   0   0   0
CLOVIS..........................  82  48  76  39 /   0   0   0   0
PORTALES........................  83  47  78  38 /   0   0   0   0
ROSWELL.........................  86  48  81  44 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES...NMZ103-104-107-108.

FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR
THE FOLLOWING ZONES...NMZ103-104-107-108.

&&

SHY/40
Hazardous weather outlook, Mar 30, 5:34 AM MDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
534 AM MDT SUN MAR 30 2008

NMZ001>021-026-311200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
534 AM MDT SUN MAR 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FROM NOON MDT TO 7 PM MDT FOR
THE SANDIA...MANZANO...AND GALLINAS MOUNTAINS EAST TO THE TEXAS
LINE. THE AREA INCLUDES THE NORTHEAST HIGHLANDS AND NORTHEAST
PLAINS. LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE
CRITICAL FIRE WEATHER CONDITIONS BEGINNING EARLY THIS AFTERNOON
AND CONTINUE THROUGH EARLY EVENING. ISOLATED THUNDERSTORMS WITH
LITTLE OR NO RAIN ARE POSSIBLE NEAR THE FOUR CORNERS AREA THROUGH
THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE
CRITICAL FIRE WEATHER CONDITIONS FOR MONDAY ACROSS THE
SANDIA...MANZANO...AND GALLINAS MOUNTAINS EAST TO THE TEXAS
LINE...INCLUDING THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS.
WINDS WILL REACH 35 MPH WITH GUSTS TO 50 MPH DURING THE AFTERNOON
EAST OF THE CENTRAL MOUNTAIN CHAIN.

FOR TUESDAY...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

FOR WEDNESDAY AND THURSDAY...STRONG WINDS COMBINED WITH LOW
RELATIVE HUMIDITIES WILL PRODUCE DANGEROUS FIRE WEATHER CONDITIONS
ACROSS FROM THE CENTRAL MOUNTAIN CHAIN EASTWARD TO THE TEXAS
BORDER. A FEW THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY NEAR THE
TEXAS BORDER.

FOR FRIDAY AND SATURDAY...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. CONTACT LOCAL LAW ENFORCEMENT
OR THE NATIONAL WEATHER SERVICE TO REPORT WILDFIRE OR SIGNIFICANT
WIND GUSTS THIS AFTERNOON.

SHY

In the hours before

Special weather statement, Mar 30, 7:17 AM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
717 AM MDT SUN MAR 30 2008

NMZ018>021-026-301530-
CHAVES COUNTY PLAINS-CURRY COUNTY-DE BACA COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-ROOSEVELT COUNTY-
717 AM MDT SUN MAR 30 2008

...PATCHY DENSE FOG OVER THE EASTERN PLAINS THIS MORNING...

LOCAL VISIBILITIES WILL BE REDUCED TO NEAR ZERO AT TIMES IN PATCHY
DENSE FOG. EXPECT DENSE FOG NEAR RIVERS AND STREAMS...VALLEYS AND
DIPS...AND IN SHADED AREAS. EXPECT PATCHY DENSE FOG NEAR HIGHWAYS 60
AND 84...HIGHWAY 70...HIGHWAY 380...STATE ROAD 20...AND HIGHWAY 285.

FOG WILL LIFT WITH IMPROVING VISIBILITIES BY LATE MORNING.

DRIVERS SHOULD SLOW DOWN NEAR FOG BANKS...AND USE LOW BEAM
HEADLIGHTS IN FOGGY CONDITIONS. LEAVE A FEW EXTRA MINUTES TO REACH
YOUR DESTINATION SAFELY THIS MORNING.

SHY

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:23 AM MDTFire Weather WatchABQHarding, San Miguel, Union24 hr

Nearby

Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.